PIER Letters
 
Progress In Electromagnetics Research Letters
ISSN: 1937-6480
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 1 > pp. 101-108

A NOVEL ULTRA-WIDEBAND BOW-TIE SLOT ANTENNA IN WIRELESS COMMUNICATION SYSTEMS

By Y.-L. Chen, C.-L. Ruan, and L. Peng

Full Article PDF (475 KB)

Abstract:
A novel ultra-wideband bow-tie slot antenna fed by CPW is proposed in this paper. This antenna has been demonstrated to provide an UWB with return loss less than -10 dB from 9.5 GHz to 22.4 GHz. The bandwidth is up to 80%, which is quite better than the traditional bow-tie slot antenna. Simulated and measured results are presented.

Citation: (See works that cites this article)
Y.-L. Chen, C.-L. Ruan, and L. Peng, "A Novel Ultra-Wideband Bow-Tie Slot Antenna in Wireless Communication Systems," Progress In Electromagnetics Research Letters, Vol. 1, 101-108, 2008.
doi:10.2528/PIERL07112302

References:
1. Eldek, A. A., A. Z. Elsherbeni, and C. E. Smith, "Wideband bowtie slot antenna with tuning stubs," Proc. IEEE Radar Conf., 583-588, 2004.

2. Shams, K. M. Z. and M. Ali, "A CPW-fed inductively coupled modified bow-tie slot antenna," IEEE AP-S Int. Symp. Dig. 3B, 365-368, 2005.

3. Soliman, E. A., S. Brebels, P. Delmotte, G. A. E. Vandenbosch, and E. Beyne, "Bow-tie slot antenna fed by CPW," Electron. Lett., Vol. 35, 514-515, 1999.
doi:10.1049/el:19990399

4. Allen, C. M., A. A. Eldek, A. Z. Elsherbeni, C. E. Smith, C. W. Huang, and K. F. Lee, "Dual tapered meander slot antenna for radar applications," IEEE Trans. Antennas Propagat., Vol. 53, 2324-2328, 2005.
doi:10.1109/TAP.2005.850757

5. Eldek, A. A., A. Z. Elsherbeni, and C. E. Smith, "Square slot antenna for dual wideband wireless communication systems," Journal of Electromagnetic Waves and Applications, Vol. 19, 1571-1581, 2005.
doi:10.1163/156939305775537366

6. Shams, K. M. Z., M. Ali, and H. S. Hwang, "A planar inductively coupled bow-tie slot antenna for WLAN application," Journal of Electromagnetic Waves and Applications, Vol. 20, 861-871, 2006.
doi:10.1163/156939306776149879

7. Qu, S. W. and C. L. Ruan, "Quadrate bowtie antenna with round corners," 2005 IEEE International Conference, Sept. 5–8, 2005.


© Copyright 2010 EMW Publishing. All Rights Reserved